MAUDE Adverse Event Report: Ortho-Clinical Diagnostics, Inc. VITROS 5600 Integrated System; Chemistry Analyzer

Ortho-Clinical Diagnostics, Inc. VITROS 5600 Integrated System; Chemistry Analyzer
Catalog Number 6802413
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
VITROS 5600 Integrated System
Common Device Name
Chemistry Analyzer
Manufacturer (Section D)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
+1(585)453-4165
MDR Report Key50951324
Report Number1319681-2026-00065
Device Sequence Number15859079
Product Code JJE
UDI-Device Identifier10758750002740
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown